icon-account icon-glass
FREE Podcast Series with Medical Advisor Dr. Bill Code
Connect

Triazolam Withdrawal and Tapering Help

Benzodiazepines are one of the most widely prescribed medications in the U.S, according to Medical News Today. Our NonProfit has been helping people withdraw safely for 15 Years. Contact the Prescription Drug Experts in you need help weaning off Triazolam!

How the Program and Tapering Process Works Triazolam Dependence

Our Triazolam weaning program is a slow taper that allows you to safely step down from Triazolam under the guidance of our Prescription Experts; your Physician and Pharmacist.  

The Pre-Taper is for Symptom Relief. You will not wean Triazolam until you feel better. This is where our Advanced Nutraceuticals are critical.

Point of Return provides healthy, Drug-Free Strategies to help minimize Triazolam withdrawal symptoms to improve mental and physical well-being.

Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis.

At-Home programs are individualized based on your situation. An assessment is done on any herbs, vitamins, and over-the-counter items you are currently ingesting to ensure there are no interactions. Don't Wean Triazolam alone, with with our Prescription Drug Experts.  Start on your Point of Return today!

Imagine being Free of Triazolam Addiction 

- Proven Program completed At-Home with Expert Guidance

- Our secret is a Slow Taper combined with Powerful all-natural

Nutraceuticals to help ease Triazolam withdrawal symptoms

- Your program is customized for your specific situation

- Professional information on interactions

- 15 years of experience helping people in 78 countries

- Free Expert Mentoring on our 24/7 private Discussion Board

- Free Assessment Upon Starting our Program (a $400 value)

Learn More about how our process works.

      Call toll-free  866-605-2333 to Learn More or send us an  Email.

      We've helped people in 78 countries and every state of the USA

      PROVEN RESULTS

      This is a low cost program with proven results

      Point of Return isn't just a program, it's a lifestyle. So you see, if you are going through a dark period just like I was -  you are one step closer to your success story. more...

      Jessica B., (VIrginia, USA) 

      Triazolam In-Home Withdrawal Program

      Join our tapering program today!

      Break Free Today

      At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people taper off benzodiazepines correctly. With customized withdrawal rates and all natural nutraceuticals, our program allows you to taper off Triazolam, once and for all, from the comfort of your home. Read program FAQs

      FREEDOM

      I am now free from the BENZO MONSTER that took possession of my body and paralyzed my mind.  Free at last, Free at last, thank God almighty I am Free at last!  - Roderick (St. Croix) more...

      reach out for help

      Message sent, thanks!

      Side Effects May Include

      coordination problems, dizziness, drowsiness, headache, light-headedness, nausea/vomiting, nervousness, aggressiveness, agitation, behavior problems, burning tongue, changes in sexual drive, chest pain, confusion, congestion, constipation, cramps/pain, delusions, depression, diarrhea, disorientation, dreaming abnormalities, drowsiness, dry mouth, exaggerated sense of well-being, excitement, fainting, falling, fatigue, hallucinations, impaired urination, inappropriate behavior, incontinence, inflammation of the tongue and mouth, irritability, itching, loss of appetite, loss of sense of reality, memory impairment, memory loss (e.g. traveler's amnesia), menstrual irregularities, morning "hangover" effects, muscle spasms in the shoulders or neck, nightmares, rapid heart rate, restlessness, ringing in the ears, skin inflammation, sleep disturbances including insomnia, sleepwalking, slurred or difficult speech, stiff awkward movements, taste changes, tingling or pins and needles, tiredness, visual disturbances, weakness, yellowing of the skin and whites of the eyes

      Withdrawal Symptoms May Include

      aggression, anxiety, balance issues , blurred vision, brain zaps, concentration impairment, constipation, crying spells, depersonalization, diarrhea, dizziness. electric shock sensations, fatigue, flatulence, flu-like symptoms, hallucinations, hostility, highly emotional, indigestion, irritability, impaired speech, insomnia, jumpy nerves, lack of coordination, lethargy, migraine headaches / increased headaches, nausea, nervousness, over-reacting to situations, paranoia, repetitive thoughts or songs, sensory & sleep disturbances, severe internal restlessness (akathasia), stomach cramps, tremors, tinnitus (ear ringing or buzzing), tingling sensations, troubling thoughts, visual hallucinations / illusions, vivid dreams, speech or visual changes, worsened depression

      Other Names for Triazolam Include

      Halcion

      Triazolam history and info

      Triazolam (Halcion) was initially patented in 1970 but did not enter the U.S. market until 1982. Triazolam (Halcion) has more adverse-reaction reports than any other sedative/hypnotic and The Public Citizen's Health Research Group has petitioned the FDA to require labeling changes to reflect the dangers of Triazolam  including the fact that Triazolam becomes largely ineffective after two weeks use.

      Breaking the dependence to Triazolam takes time to taper slowly as rapidly withdrawing can be life threatening and cause debilitating symptoms. 

      Triazolam (Halcion) was initially patented in 1970 but did not enter the U.S. market until 1982. Triazolam (Halcion) has more adverse-reaction reports than any other sedative/hypnotic and The Public Citizen's Health Research Group has petitioned the FDA to require labeling changes to reflect the dangers of Triazolam  including the fact that Triazolam becomes largely ineffective after two weeks use.

      Breaking the dependence to Triazolam takes time to taper slowly as rapidly withdrawing can be life threatening and cause debilitating symptoms.

      In the early 1990s Newsweek magazine carried Halcion (Triazolam) as its cover story with the title, Sweet Dreams or Nightmare about a woman who was acquitted of murdering her mother on the defense that she was incapable of voluntary action while under the influence of Halcion (Triazolam). She sued Upjohn Pharmaceutical for $21 millions and Upjohn settled the civil suit out of court.

      Like all benzodiazepines, Triazolam (Halcion) calms for the initial few days or weeks, then increased anxiety, insomnia and depression occur as the body adapts to the drug. Studies performed for FDA approval required only 4-10 weeks so the long-term affects of Triazolam (Halcion) and all benzodiazepines have not occurred.

      Under a congressional-supported Freedom of Information petition, data detailing FDA reports on Upjohn's Xanax and Halcion (Triazolam) contained reports that neither drug was safe or effective over the long term.

      Triazolam (Halcion) potentiates GABA, the most calming neurotransmitter of the human body. As Triazolam (Halcion) modifies the GABA receptors, they are down-regulated and an increase in dosage is required to obtain the calming effects. However, this down-regulation is an indication of dependence and a vicious cycle of benzodiazepine dependence.

      Back to top of page

      DISCLAIMER:

      *While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.

      *The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.

      * Testimonial results may vary person to person.

      *The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.

      *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...